# SDR DALA14007026802

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 61,154 hours, 17,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE, FOUND R2 DOOR SLIDE PRESSURE IN RED.  R & R R2 DOOR SLIDE.
